# SDR USAA2011091900012

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 64,522 hours, 40,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD LAVATORY SMOKE DETECTOR IS CHERPING.  MAINTENANCE REPLACED THE FORWARD LAVATORY SMOKE DETECTOR BATTERY.  CHECKS OK.
